# SDR J7SA2020093000223

- Difficulty date: September 17, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010011
- Aircraft time: 3,902 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REPLACED NR 2 EMERGENCY LIGHT POWER SUPPLY WITH TESTED UNIT.  OPS CHECK GOOD, IAW LEGACY 450 AMM 33-51-01.  P/N 6450LS-00; S/N 001734.
